Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: Color of urine

  1. #1
    topgun is offline New Member
    Join Date
    Oct 2001
    Posts
    33

    Color of urine

    When off aas the my color of urine is usually clear unless i drank before a protein shake. Now, i'm on sust and deca and most of the time the urine color is all yellow. I have no kidney or liver pains, but is that normal color?

  2. #2
    Iconn's Avatar
    Iconn is offline Associate Member
    Join Date
    Nov 2001
    Location
    Tampa Bay
    Posts
    290
    Just means you have to drink that much more water

  3. #3
    G-PIG's Avatar
    G-PIG is offline Associate Member
    Join Date
    Nov 2001
    Location
    Calgary, Canada
    Posts
    299
    drink tons of water, when im on i try to drink 6 liters per day

  4. #4
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    Should be clear all the time bro-drink more its a good way of flushing out toxins

  5. #5
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    My urine is always clear except the piss after a mega man vitiman.

  6. #6
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303
    yellow urine means that your renal tubuals in your kidney are retaining water because you are dehydrated. drink more water, dont drink any cafeine, and avoid salty foods.
    and yes after a vitamin your pee will be yellow if:
    1 your body doesnt need the vitamins/minerals
    2 you are putting too many vitamins into your system at once (ie your vit has TOO MUCH stuff in it and you should get a smaller vit and take it a few times a day)

    hope this helps
    if you are running any cycle with orals to protect yourself get some milk thistle and cranberry extract.

    MM

  7. #7
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    Location
    Louisiana
    Posts
    2,818
    usually means you are dehydrated bro. drink up!

  8. #8
    topgun is offline New Member
    Join Date
    Oct 2001
    Posts
    33
    Also my stomach has been acting strangely the past week. It doesn't want to absorb the food.

  9. #9
    topgun is offline New Member
    Join Date
    Oct 2001
    Posts
    33
    Speaking of vitamins i'm using the "iss research v/m complete", it has for example different b vitamis like riboflavin 5000% of the normal requirements, vitamin e 666% etc. Might be way too much?

  10. #10
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303
    topG, that vit prob has too many minerals in it for your body to absorb at one time. i would go with optimum nutrition's optiman's vitamin, take one when wake up and one when eat dinner. drink up, because you are most likely dehydrated.
    ALSO, if all this protein is bothering your stomach, take a few grams of gigner root during the day (in the powder form - the pill sucks) and that should help your stomach absorb the food better and make you feel up to par in no time.
    Peace
    MM

  11. #11
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    Originally posted by arthurb999
    My urine is always clear except the piss after a mega man vitiman.
    How weird is that? Makes your piss look like radiator fluid. Scared the shit out of me the first time I saw it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •